# SDR CALA2013123094002

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N430UA
- Make and model: Airbus A320-232
- Aircraft serial: 568
- Aircraft time: 61,633 hours, 23,164 cycles
- Engine: Iae V2527A5
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD RAT FAULT INDICATED ON UPPER ECAM SCREEN.  RAT OUT MESSAGE INDICATED ALSO. DISCONNECTED ELECTRICAL CONNECTOR 2454GE-C.
